41 Scopus citations

Abstract

Motivated by the analysis of financial instruments with multiple exercise rights of American type and mean reverting underlyers, we formulate and solve the optimal multiple-stopping problem for a general linear regular diffusion process and a general reward function. Instead of relying on specific properties of geometric Brownian motion and call and put option payoffs as in most of the existing literature, we use general theory of optimal stopping for diffusions, and we illustrate the resulting optimal exercise policies by concrete examples and constructive recipes.

Original languageEnglish (US)
Pages (from-to)446-460
Number of pages15
JournalMathematics of Operations Research
Volume33
Issue number2
DOIs
StatePublished - May 1 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Computer Science Applications
  • Management Science and Operations Research

Keywords

  • Diffusions
  • Optimal multiple stopping
  • Snell envelope
  • Swing options

Fingerprint Dive into the research topics of 'Optimal multiple stopping of linear diffusions'. Together they form a unique fingerprint.

Cite this